MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-SML; HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-SML; HIP FEMORAL SLEEVE
Catalog Number 550513
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection of the right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Common Device Name
HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7072486
Report Number1818910-2017-50480
Device Sequence Number13652976
Product Code LPH
UDI-Device Identifier10603295175230
UDI-Public10603295175230
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550513
Device Lot Number8470518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;